MAUDE Adverse Event Report: KARL STORZ SE & CO. KG WORKING ELEMENT

KARL STORZ SE & CO. KG WORKING ELEMENT
Model Number 26050E
Medical Device Problem Codes Break (1069); Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event is filed under internal karl storz complaint id: (b)(4).The affected device has been requested for investigation by the manufacturer.Device was returned for investigation.Device was returned for investigation and the investigation is pending.
 
Event or Problem Description
It was reported that there was a breakage within the shaft and corrosion.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
An incorrect address was provided in section g1 in the initial report.This supplemental report is to provide the correct contact information for this section.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the customer's complaint can be confirmed.The working element shows a break directly behind the fixed handle.The reinforcement tube has come loose at the weld seam and has "burst open" as a result.On closer inspection, you can see that the shaft tube inside the reinforcement tube is also broken.You can see that the inner shaft tube is completely corroded, which is the cause of the break.The working element was repaired in april 2015 and labeled with the new solder, which means that the item is already older.The cause of the fault is due to wear and tear.In the reprocessing instruction it is pointed out that the article should always be inspected for external damage and that the article should be completely dried after each reprocessing.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
WORKING ELEMENT
Common Device Name
WORKING ELEMENT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21294700
Report Number9610617-2025-00116
Device Sequence Number9244963
Product Code HIH
UDI-Device Identifier04048551092293
UDI-Public04048551092293
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K232486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26050E
Device Catalogue Number26050E
Device Lot NumberRU06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer04/14/2025
03/18/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date04/14/2025
04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown